# SDR 2007FA0000466

- Difficulty date: February 1, 2007
- Submitted: May 31, 2007
- Operation: General aviation
- Aircraft: N340JH
- Make and model: Cessna 340A
- Aircraft serial: 340A0771
- Engine: Cont TSIO520*
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Fire
- Location: Compass
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COMPASS LIGHT/SOCKET OVERHEATED DURING TAXI AND CAUGHT FIRE BEFORE THE CIRCUIT BREAKER TRIPPED.  PILOT EXTINGUISHED FIRE WITH HANDKERCHIEF.  CAUSE UNKNOWN, NO DAMAGE TO AIRCRAFT INTERIOR OR STRUCTURE.  (K)
